# SDR UPS96821401

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Pans
- Part number: 0322024T3
- Condition: Corrosion
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  FS 55 RBL 30 AND RBL 20.  RECESSED FLOOR PANS HAVE EXFOLIATED.  CORROSION REPLACED FLOOR PANS PER SRM 51-1-20D.
